# SDR FAA070628001

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: General aviation
- Aircraft: N808CP
- Make and model: Snias AS350B3
- Aircraft serial: 4151
- Aircraft time: 161 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 161 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32031002
- Part serial: M3527
- Condition: Making Metal
- Location: Main Rotor
- Part time: 161 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MGB CHIP LIGHT CAME ON IN FLIGHT. REMOVED CHIP PLUGS FROM THE MGB AND THE MAST FOUND PARTICALS ON THE MGB PLUG LESS THAN LIMITS CALLED OUT IN AEC AS350B3 SPM 20.08.01.601 NOTHING ON THE MAST PLUG.PERFORMED 10 MIN. HOVER AND RECHECKED CHIP PLUGS AS PER AEC AS350B3 MWC 05.53.00.608 NO MORE PARTICALS FOUND AND NO RE-ACCURANCE OF THE CHIP LIGHT.
